# SDR SWAA2023091400468

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 35,738 hours, 16,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Condition: Missing
- Location: Emergencdy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD ISLE LIFE RAFT COVER; EMERGENCY LIGHT LENS MISSING.   REPLACED LENS FOR EMERGENCY LIGHT REF AMM 33-51-03.
